# SDR HEEA088380

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,893 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655200110107
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSAFE LIGHT ON COCKPIT WILL NOT EXTINGUISH. SCRAPPED WIRE HARNESS.
